# SDR CALA2025082508081

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 67,715 hours, 29,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3898
- Condition: No Test
- Location: Zone 200
- Part time: 767,715 hours, 729,563 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING TESTS SHOWS THE FOLLOWING FAULTS: EPSU COMM FWD L, EPSU COMM AFT L, EPSU ARMED/ON EMER R,  EPSU ARMED/ON L.  T/S & FOUND FAULTY FWD ESPU 10WL IAW TSM 33-51-00-810-806A. REMOVED & REPLACED ESPU 10WL IAW AMM 3-51-38-000-001A & 33-51-3 4-400-001A.  PERFORMED SATISFACTORY OPS CHECK OF THE ESPU BY BITE TEST IAW AMM 33-51-00-710-001A & OPS CHECK / TEST OF THE EMERGENCY LIGHTS NOT WITH THE CIDS SYSTEM IAW AMM 33-51-00-7 10-006A.
